# SDR ASOA2014101411413

- Difficulty date: September 24, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 280 J-ANGLE BETWEEN LBL 9 AND RBL 9.  FOUND CORROSION TO BE ON AFT J-ANGLE PREVIOUS REPAIR FILTER ANGLE, PN 601R-53-11-136-1 FROM REO:601R-53-11-136, REV A CORROSION IS OM TOPSIDE AND BOTTOMSIDE AT NUTPLATE LOCATIONS AND CORROSION RUNS DOWN AND AROUND TOPSIDE FWD RADIUS BETWEEN AFT J-ANGLE AND BULKHEAD WEB. CORROSION IS OUT OF LIMITS WITH OVERLAPPING ELEMENTS IAW SRM 53-00-00 T/R 53-27, FIG 101(SHEET 3).  PREVIOUS REPAIR ANGLE FILLER, PN 601R-53-11-136-1 ON FS 280.00 AFT J-ANGLE BETWEEN LBL 14 AND RBL 13 REQUIRES REMOVAL, EVALUATED AND SUBMITTED TO ENGINEERING FOR BLEND REPAIR OR REPLACEMENT.  COMPLIED WITH THE FABRICATION OF ATTACHMENT PARTS EO 600-53-91. C/W 01 IAW EO 600-53-91. C/W AND MEETS ALL ITS REQUIREMENTS.
